Fulltext

ANALYTICAL SOLUTION OF PARTIAL FRACTIONAL ORDER DIFFERENTIAL EQUATIONS

Hala A. Naje --- Alauldin N. Ahmed

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 94-98
Publisher: Al-Nahrain University جامعة النهرين

Abstract

In this paper, we extended a theory for fractional derivatives of many variables based on the definitions of the fractional calculus of single variables. The implementation of the proposed approach for solving the partial fractional differential equation is presented.